# SDR AALA20121121008

- Difficulty date: November 20, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 85,716 hours, 13,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT OVER COCKPIT DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
